# SDR DALA2024071707226

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Aft Cargo Compar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END LONGERONS 25R AND 26R STA Y=1004 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00783: CORROSION LEVEL 2. END LONGERONS 25R AND 26R STA Y=1004 AT AFT CARGO COMPARTMENT WERE REPLACED PER B717-200 SRM 51-41-05-0G. (LP #0451371)
